# SDR DALA2015051503339

- Difficulty date: May 14, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 37,899 hours, 24,127 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1117-1193
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT OUTER SKIN, BS  1117-1193, BETWEEN LONGERONS 18-30L.  CORROSION WAS REMOVED IAW SRM 51-10-03 AND 53-30-01.
